# SDR UALA2012121907294

- Difficulty date: December 19, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 91,307 hours, 14,505 cycles
- Engine: Pwa PW4060
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP CONTROL PROBLEMS.  REPLACED FLT DECK ZONE TEMP SENSOR PER MM 21-61-08 & REPLACED FLT DECK ZONE DUCT SENSOR, BOTH SENSORS BITE TEST GOOD.
